# SDR EBVR20140923001

- Difficulty date: September 23, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N612QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605312
- Aircraft time: 10,334 hours, 8,281 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 663110215
- Condition: Cracked
- Location: Horiz Stab
- Part time: 10,334 hours, 8,281 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 HORIZONTAL STAB PIVOT BOLT FITTING ASSEMBLY PN 6631102-15 CRACKED DURING OUR INSPECTIONS.  MECHANICS NEED TO PAY CLOSE ATTENTION TO THIS AREA DURING INSPECTIONS INVOLVING THE HORIZONTAL & VERTICAL TAIL STRUCTURES.
